# SDR UIEA2019100105614

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,996 hours, 20,839 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4038170905
- Part serial: 85020823
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN CDU INOPERATIVE,  FLICKERING, ALSO SMOKE FUMES FELT IN COCKPIT.  PERFORMED SMOKE FUMES INSPECTION ON THE COCKPIT IAW AMM 05-51-56.  REMOVED AND REPLACED CAPT CDU OPS CHECK OK IAW AMM 34-61-02/201.
